# SDR RAIA201501070001

- Difficulty date: January 7, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145066
- Aircraft time: 35,350 hours, 32,576 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN DURING PREFLIGHT.  MAINTENANCE INSPECTED AND SECURED LOOSE INNER MAIN CABIN DOOR HANDLE, OPS CHECKED GOOD.
